# SDR SIMA200921103

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 22,766 hours, 22,048 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3996 CREW REPORTED IN CRUISE ENGINE 2 ROLL BACK OCCURRED.  AIRCRAFT RETURNED TO CHA.  AIRCRAFT LANDED SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  ISSUED MEL 78-1, PER FLIGHT DATA RECORDER, DATA READOUT TESTED ENGINE 2 THRUST REVERSER FADEC INTERFACE WIRING BETWEEN FADEC 2A AND 2B AND TR 2 STOW RELAYS AND ENGINE 2 RELAY RESISTOR MODULE FOR CONTINUITY INTERRUPTS WIRING MANUAL 78-31-55 AND 76-12-53 IAW SWPM 20-20-03.  NO DEFECTS NOTED.  ENGINE RUNS SATISFACTORY.  MEL STILL OPEN.  AIRCRAFT RETURNED TO SERVICE.
